# SDR ASAA2018112637052

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,664 hours, 11,257 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECAL AFTER ENGINE START CHECK LIST. QRH PROCEDURES ACCOMPLISHED VERIFIED BACK UP OPS NORMAL, OCCURED ZERO MORE ENROUTE. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE IAW B737-800 FIM 21-61 TASK 801. FOUND FLT DECK TRIM AIR VALVE FAULT ON PREVIOUS LEG. FLT DECK TRIM AIR VALVE OPS CHECK GOOD IAW FIM 21-62- TASK 832.
